Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 135, NWS Bismarck, ND

July 10, 2016Adams County, Hettinger County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 11:12 PM MDT for Adams County, Hettinger County, North Dakota. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2016, 11:12 PM MDT (05:12 UTC)
Expired
Jul 11, 2016, 12:15 AM MDT
In force
63 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Adams County, ND, Hettinger County, ND

The radar

The Bismarck radar (KBIS), 135 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 11:20 PM MDTHAIL 19 Ne Bucyrus, ND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 5.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1848 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1509 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

415 
WUUS53 KBIS 110512
SVRBIS
NDC001-041-110615-
/O.NEW.KBIS.SV.W.0135.160711T0512Z-160711T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1112 PM MDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HETTINGER COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  CENTRAL ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 1215 AM MDT

* AT 1112 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  HETTINGER...MOVING NORTHEAST AT 40 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOTT...REGENT...BURT AND BENTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4614 10284 4663 10253 4663 10205 4628 10205
      4628 10200 4610 10200 4602 10270
TIME...MOT...LOC 0512Z 230DEG 36KT 4613 10267 

HAIL...1.75IN
WIND...60MPH
 
$$

HEINERT
3 follow-up statements
788 
WWUS53 KBIS 110526
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1126 PM MDT SUN JUL 10 2016

NDC001-041-110615-
/O.CON.KBIS.SV.W.0135.000000T0000Z-160711T0615Z/
HETTINGER ND-ADAMS ND-
1126 PM MDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR HETTINGER AND CENTRAL ADAMS COUNTIES...

AT 1126 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
HETTINGER...MOVING NORTHEAST AT 35 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOTT...REGENT...BURT AND BENTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4614 10284 4663 10253 4663 10205 4628 10205
      4628 10200 4610 10200 4602 10270
TIME...MOT...LOC 0526Z 230DEG 32KT 4619 10255 

HAIL...2.00IN
WIND...60MPH
 
$$

HEINERT
470 
WWUS53 KBIS 110559
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1159 PM MDT SUN JUL 10 2016

NDC001-110608-
/O.CAN.KBIS.SV.W.0135.000000T0000Z-160711T0615Z/
ADAMS ND-
1159 PM MDT SUN JUL 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ADAMS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4621 10250 4628 10250 4628 10265 4631 10265
      4662 10241 4663 10205 4628 10205 4628 10200
      4621 10200
TIME...MOT...LOC 0558Z 230DEG 36KT 4640 10219 

$$

NDC041-110615-
/O.CON.KBIS.SV.W.0135.000000T0000Z-160711T0615Z/
HETTINGER ND-
1159 PM MDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR EASTERN HETTINGER COUNTY...

AT 1158 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MOTT...MOVING NORTHEAST AT 40 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOTT...REGENT...BURT AND BENTLEY. 

THIS STORM PRODUCED TWO INCH DIAMETER HAIL IN BUCYRUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4621 10250 4628 10250 4628 10265 4631 10265
      4662 10241 4663 10205 4628 10205 4628 10200
      4621 10200
TIME...MOT...LOC 0558Z 230DEG 36KT 4640 10219 

HAIL...2.00IN
WIND...60MPH
 
$$

HEINERT
930 
WWUS53 KBIS 110612
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1212 AM MDT MON JUL 11 2016

NDC041-110622-
/O.EXP.KBIS.SV.W.0135.000000T0000Z-160711T0615Z/
HETTINGER ND-
1212 AM MDT MON JUL 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HETTINGER COUNTY WILL
EXPIRE AT 1215 AM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4621 10250 4628 10250 4628 10265 4631 10265
      4662 10241 4663 10205 4628 10205 4628 10200
      4621 10200
TIME...MOT...LOC 0611Z 230DEG 36KT 4640 10219 

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 8:44 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 10, 8:44 PM MDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
944 PM CDT SUN JUL 10 2016

.UPDATE...
Issued at 944 PM CDT Sun Jul 10 2016

Cancelled severe thunderstorm watch 368 across southwestern ND and
cancelled the watch for the northwestern counties. Currently have
a line of severe thunderstorms pushing through central ND that has
produced 60 to 70 mph winds. Watch 369 is scheduled to end at 11
pm CDT and will likely have to be extended in time for eastern
counties. Otherwise, made some adjustments to pops to account for
current trends.

UPDATE Issued at 700 PM CDT Sun Jul 10 2016

All of western and central ND is under a severe thunderstorm watch
through late evening. Severe thunderstorms are ongoing across the
west with very large hail and damaging winds. Significant damage
in Amidon earlier with 2.75 inch size hail reported. Current
thinking is that the storms will organize into an MCS and progress
across the state, which we are beginning to see with a distinct line
of storms just moving through KDIK, which had a 51 knot gust.
Large hail and strong winds would remain the biggest threats. HRRR
brings this line through Bismarck by 9 pm, but timing may change
as line accelerates.

Also cancelled heat advisory across far south central.

UPDATE Issued at 430 PM CDT Sun Jul 10 2016

Update to cancel the heat advisory for the southern James river
valley. Clouds kept temperatures from rising into the 90s.

&&

.SHORT TERM...(This evening through Monday)
Issued at 256 PM CDT Sun Jul 10 2016

Robust upper level low across the northwest Conus will move
east and approach the northern plains this period. A line of
thunderstorms has formed along a cold frontal boundary in eastern
Montana and southwest North Dakota. To the east warm and humid air
will push the heat index above 100 south central early this
evening.

Overnight it appears the threat for thunderstorms will be highest
across the north and west with lower pops south central where it
will take longer to erode the elevated mixed layer and cap.
The threat for severe weather will however extend south to the
south dakota border as the cape and shear are very favorable.
Precipitable water will support some heavy rain potential across
portions of northwest north dakota this evening and possibly east
late tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 256 PM CDT Sun Jul 10 2016

Main concerns in the long term will be an anomalous h500 low
forecast to move across northern north dakota into southern canada
by wednesday. Global models look consistent in bringing strong
wrap around winds monday evening and overnight into tuesday
morning. Bufkit soundings show strong wind potential with wind
advisory criteria likely met with a low end warning criteria not
out if the question southwest monday night into tuesday.

will not issue wind headlines yet but will highlight in the
hazardous weather outlook.

the remainder of teh week will be cooler behind the upper upper
low however with a Northwest flow regime there will be at least
chances for thunderstorms through sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 700 PM CDT Sun Jul 10 2016

Thunderstorms remain the main threat through tonight. KDIK just
had 51 knot gust and 1/4 mile visible, which should improve
shortly as the storms push east. This same line will impact KBIS
by 02Z and KJMS approximately 04Z.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JNS
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...JNS
Hazardous weather outlook, Jul 10, 10:01 PM MDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1101 PM CDT SUN JUL 10 2016

NDZ025-037-047-048-050-051-120415-
FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1101 PM CDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TONIGHT. LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAIN ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

NDZ001>005-009>013-017>023-031>036-040>046-120415-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
1101 PM CDT SUN JUL 10 2016 /1001 PM MDT SUN JUL 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL CONTINUE TONIGHT. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY
BECOME CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND
VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Jul 10, 9:18 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     TSTM WND GST     STEELE                  46.86N 99.92W
07/10/2016  E65 MPH          KIDDER             ND   PUBLIC

            .

&&

MM
Local storm report, Jul 10, 9:26 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1026 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             2 W BOWDON              47.47N 99.74W
07/10/2016  E1.00 INCH       WELLS              ND   PUBLIC

            .

&&

MM
Local storm report, Jul 10, 10:21 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1121 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     10 W JAMESTOWN          46.91N  98.92W
07/10/2016  M58 MPH          STUTSMAN           ND   MESONET

            NORTH DAKOTA STATE UNIVERSITY NDAWN OBSERVATION SITE.

&&

JP MARTIN
Local storm report, Jul 10, 10:50 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1150 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     YPSILANTI               46.79N 98.56W
07/10/2016  E60 MPH          STUTSMAN           ND   PUBLIC

            TIME ESTIMATED BY RADAR.

&&

MM
Special weather statement, Jul 10, 10:58 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1158 PM CDT SUN JUL 10 2016

NDZ037-048-050-051-110530-
STUTSMAN ND-DICKEY ND-MCINTOSH ND-LA MOURE ND-
1158 PM CDT SUN JUL 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
STUTSMAN...DICKEY...LAMOURE AND EASTERN MCINTOSH COUNTIES UNTIL 1230
AM CDT...

AT 1157 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES EAST OF LITCHVILLE TO 4 MILES
NORTH OF ELM LAKE. MOVEMENT WAS EAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
OAKES...ELLENDALE...EDGELEY...LAMOURE...KULM...FORBES...DICKEY...
AND MERRICOURT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4594 9927 4628 9907 4629 9904 4633 9904
      4674 9879 4671 9844 4663 9844 4663 9804
      4593 9801
TIME...MOT...LOC 0457Z 288DEG 37KT 4662 9801 4595 9867

HARGROVE
Local storm report, Jul 10, 11:11 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1211 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND GST     JAMESTOWN               46.91N 98.70W
07/10/2016  M60 MPH          STUTSMAN           ND   PUBLIC

            ESTIMATED USING RADAR.

&&

MM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:01 PM MDTAreal Flood AdvisoryBISStark3 hr
Jul 10, 6:26 PM MDTSpecial Weather StatementBISBurke49 min
Jul 10, 6:32 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark58 min
Jul 10, 6:43 PM MDTSpecial Weather StatementBISMercer, Oliver47 min
Jul 10, 6:55 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver65 min
Jul 10, 7:28 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux62 min
Jul 10, 7:36 PM MDTAreal Flood AdvisoryBISBurleigh, Morton3 hr
Jul 10, 7:54 PM MDTSpecial Weather StatementBISMcHenry, McLean, Sheridan51 min
Jul 10, 8:20 PM MDTSpecial Weather StatementBISRenville40 min
Jul 10, 8:34 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more56 min
Jul 10, 8:46 PM MDTSpecial Weather StatementBISPierce, Sheridan, Wells44 min
Jul 10, 9:00 PM MDTAreal Flood AdvisoryBISBurleigh, Emmons, Kidder, Logan, McIntosh19 hr
Jul 10, 9:18 PM MDTSevere Thunderstorm WarningBISFoster, Sheridan, Wells57 min
Jul 10, 9:26 PM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman34 min
Jul 10, 9:59 PM MDTSevere Thunderstorm WarningBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more61 min
Jul 10, 10:19 PM MDTAreal Flood AdvisoryBISFoster, Stutsman3 hr
Jul 10, 10:38 PM MDTSevere Thunderstorm WarningBISAdams, Bowman67 min
Jul 10, 10:58 PM MDTSpecial Weather StatementBISDickey, LaMoure32 min
Jul 10, 11:17 PM MDTSpecial Weather StatementBISEmmons43 min
Jul 10, 11:27 PM MDTSevere Thunderstorm WarningBISEmmons, Sioux63 min
Jul 10, 11:43 PM MDTSpecial Weather StatementBISGrant32 min
Jul 10, 11:55 PM MDTSevere Thunderstorm WarningBISGrant, Sioux65 min
Jul 11, 12:04 AM MDTSevere Thunderstorm WarningBISGrant, Morton35 min
Jul 11, 12:40 AM MDTSpecial Weather StatementBISEmmons, Logan35 min
Jul 11, 12:50 AM MDTSevere Thunderstorm WarningBISEmmons55 min
Jul 11, 12:52 AM MDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux23 min
Jul 11, 1:01 AM MDTSpecial Weather StatementBISDickey44 min
Jul 11, 1:41 AM MDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh64 min
Jul 11, 2:45 AM MDTSpecial Weather StatementBISDickey, LaMoure, McIntosh45 min
Jul 11, 2:58 AM MDTSpecial Weather StatementBISEmmons32 min
Jul 11, 3:21 AM MDTSpecial Weather StatementBISEmmons, Logan24 min
Jul 11, 3:51 AM MDTSpecial Weather StatementBISLogan24 min
Jul 11, 4:33 AM MDTSpecial Weather StatementBISEmmons, Logan27 min
Jul 11, 6:25 AM MDTAreal Flood WarningBISDickey, LaMoure3 hr
Jul 11, 9:08 AM MDTAreal Flood WarningBISDickey27 hr
Jul 11, 12:09 PM MDTSpecial Weather StatementBISLogan36 min
Jul 11, 1:56 PM MDTSpecial Weather StatementBISGrant34 min
Jul 11, 2:10 PM MDTSpecial Weather StatementBISSioux50 min
Jul 11, 2:36 PM MDTSpecial Weather StatementBISMorton24 min
Jul 11, 2:49 PM MDTSpecial Weather StatementBISMorton41 min
Jul 11, 3:03 PM MDTSpecial Weather StatementBISMorton, Sioux42 min
Jul 11, 3:28 PM MDTSpecial Weather StatementBISSioux47 min
Jul 11, 4:27 PM MDTSpecial Weather StatementBISEmmons, Kidder, Logan48 min
Jul 11, 4:37 PM MDTWind AdvisoryBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more4 hr
Jul 11, 4:51 PM MDTSpecial Weather StatementBISWells24 min
Jul 11, 5:16 PM MDTSpecial Weather StatementBISFoster, Kidder, Logan, McIntosh, Stutsman, Wells44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.